# SDR ASAA2014061808274

- Difficulty date: June 18, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 2,205 hours, 700 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2920
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 2,218 hours, 704 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS MULTIPLE EEC CHANNEL B CONTROL CURRENT FAULTS.  WHILE PERFORMING TC 78273000 RECORDED MULTIPLE FAULT CODES: 73-20322, THE HMU FMU CONTROL CURRENT IS OUT OF RANGE,  73-20042, INTERNAL EEC FAULT, FAULT CODE 75-20372, THE HMU VSV CONTROL CURRENT IS OUT OF RANGE, 75-20422, THE HMU VBV CONTROL CURRENT IS OUT OF RANGE, 75-20572, THE HMU TBV CONTROL CURRENT IS OUT OF RANGE, 75-20292, THE HMU HPTACC CONTROL CURRENT IS OUT OF RANGE, 75-20522, THE HMU LPTACC CONTROL CURRENT IS OUT OF RANGE. ACFT GROUNDED.  REPLACED NR 2 EEC REF MM 73-21-60-400-801-F00, OPS NORMAL REF MM 71-00-00-800-811-F00 AND MM 73-21-00-700-802-F00.
